| Model Number |
45 DEG CURVE LEFT, QUICKPASS LASSO |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a arthroscopic stabilization surgery the surgeon was using a 45 curve left quickpass lasso in a stabilization case.He reports that he put a lot of force through the item which then snapped off at the tip.The broken piece was easily retrieved and there was no injury to the patient.The team opened another of the same item and completed the case without any further issues.The team disposed of the broken item.The consultant and the team were not concerned, he said he was definitely putting too much force through the item.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.